# SDR 4EZF2023032700001

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 41,207 hours, 47,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N417XJ, WITH FLIGHT NUMBER 7Z500 WAS IN ROUTE FROM BON WITH DESTINATION MDE. DURING THE CRUISE, THE FLIGHT CREW EXPERIENCED R BLEED FAULT AT FL220 (CABIN PRESSURIZATION ISSUE) AND RH-ENG TRQ DROPPED TO 0%. ITT WENT UP TO 1000º, OV TEMP LIGHT CAME ON. THE FLIGHT CREW CARRIED OUT AN UNSCHEDULED LANDING IN CUCUTA, COLOMBIA.
